# SDR FDEA2019111532940

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 37,114 hours, 5,780 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  857     05-50  9138     13NOV19  SEA  OPEN  U  LOGPAGES:3182688  FLEW INTO A VERY THIN, RAGGED VOLCANIC ASH CLOUD @  FL340 AT APPROX 2350Z NOTICED A SMALL, BUT STEADY  EGT CLIMB AT A FIXED N1. EGT MAXED OUT AT 710  DEGREES BEFORE MAEUVERING OUT OF CLOUD. EVERYTHING  RETURNED TO NORMAL SHORTLY THERE AFTER. NO ALERTS  WERE NOTED. COMPLIED WITH PHASE IA GENERAL VISUAL INSPECTION                                  IAW AMM 05-51-31-2 AND AMM 71-00-00-6.  NO DEFECTS                                NOTED.  A/C OK FOR SERVICE.     FACT 13NOV19 06:24   SEA                                                                 MAINT MANUAL UPDATE.
